zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Long-time behaviour for weakly damped driven nonlinear Schrödinger equations in N ,N3. (English) Zbl 0828.35125
Summary: We study the long-time behaviour of solutions to nonlinear Schrödinger equations with a zero order dissipation and an additional external force, when the space variable x varies over N , N3. We prove that the long-time behaviour is described by a maximal compact attractor for the strong topology of H 1 ( N ).
35Q55NLS-like (nonlinear Schrödinger) equations
35B40Asymptotic behavior of solutions of PDE
[1]M. ABOUNOUH, Comportement asymptotique de certaines équations aux dérivées partielles dissipatives, Thèse, Université Paris-Sud, Orsay, 1993
[2]A.V. BABIN, M.I. VISHIK, Attractors of partial differential evolution equations in an unbounded domain,Proc. R. Soc. Edinburgh 116A, 221-243 (1990)
[3]J. BALL, A proof of the existence of global attractors for damped semilinear wave equations, to appear
[4]K.J. BLOW, N.J. DORAN, Global and local chaos in the pumped nonlinear Schrödinger equation,Phys. Rev. Lett. 52, 526-529 (1984) · doi:10.1103/PhysRevLett.52.526
[5]T. CAZENAVE, A. HARAUX,Introduction aux problèmes d’évolution semilinéaires, Ellipses, Paris, 1990
[6]E. FEIREISL, Locally compact attractors for semilinear damped wave equations on ? N ,Comm. Part. Diff. Eq., to appear
[7]E. FEIREISL, Ph. LAURENÇOT, F. SIMONDON, H. TOURÉ, Compact attractors for reaction-diffusion equations in ? N ,C. R. Acad. Sci. Paris I, to appear
[8]J.M. GHIDAGLIA, Finite dimensional behaviour for weakly damped driven Schrödinger equations,Ann. Inst. Henri Poincaré 5, 365-405 (1988)
[9]J.M. GHIDAGLIA, A note on the strong convergence towards attractors of the damped, forced K.d.V. equations,J. Diff. Eq. 109, to appear
[10]J.M. GHIDAGLIA, R. TEMAM, Attractors for damped nonlinear hyperbolic equations,J. Maths. Pures et Appl. 66, 273-319 (1987)
[11]T. KATO, Nonlinear Schrödinger equations,Lecture Notes in Physics 345, Springer-Verlag, Berlin, 1988
[12]K. NOZAKI, N. BEKKI, Low-dimensional chaos in a driven damped, nonlinear Schrödinger equation,Physica D 21, 381-393 (1986) · Zbl 0607.35017 · doi:10.1016/0167-2789(86)90012-6
[13]R. TEMAM,Infinite-dimensional dynamical systems in mechanics and physics, Appl. Math. Sc.68, Springer-Verlag, New York, 1988
[14]M. TSUTSUMI, Nonexistence of global solutions to the Cauchy problem for the damped nonlinear Schrödinger equations,SIAM J. Math. Anal. 15, 357-366 (1984) · Zbl 0539.35022 · doi:10.1137/0515028